Représentations potentiellement triangulines de dimension 2
Journal de théorie des nombres de Bordeaux, Volume 22 (2010) no. 3, pp. 557-574.

2-dimensional potentially trianguline representations

The two main results of this note are on the one hand that if V is a 2-dimensional potentially trianguline representation of Gal(Q ¯ p /Q p ) then V satisfies at least one of the following properties (1) V is split trianguline (2) V is a direct sum of characters or an induced representation (3) V is a twist of a de Rham representation, and on the other hand that there exists some 2-dimensional representations of Gal(Q ¯ p /Q p ) which are not potentially trianguline.

Les deux résultats principaux de cette note sont d’une part que si V est une représentation de Gal(Q ¯ p /Q p ) de dimension 2 qui est potentiellement trianguline, alors V vérifie au moins une des propriétés suivantes (1) V est trianguline déployée (2) V est une somme de caractères ou une induite (3) V est une représentation de de Rham tordue par un caractère, et d’autre part qu’il existe des représentations de Gal(Q ¯ p /Q p ) de dimension 2 qui ne sont pas potentiellement triangulines.

DOI: 10.5802/jtnb.732
Classification: 11F80, 11F85, 11S20, 14D15, 14F30, 14G22
Keywords: Représentations triangulines, $B$-paires, théorie de Hodge $p$-adique, espaces analytiques, parties fines, déformations universelles
Berger, Laurent 1; Chenevier, Gaëtan 2

1 UMPA, ENS de Lyon UMR no 5669 du CNRS Université de Lyon
2 CMLS, Ecole Polytechnique UMR no 7640 du CNRS
@article{JTNB_2010__22_3_557_0,
     author = {Berger, Laurent and Chenevier, Ga\"etan},
     title = {Repr\'esentations potentiellement triangulines de dimension $2$},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     pages = {557--574},
     publisher = {Universit\'e Bordeaux 1},
     volume = {22},
     number = {3},
     year = {2010},
     doi = {10.5802/jtnb.732},
     zbl = {1267.11064},
     mrnumber = {2769331},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.5802/jtnb.732/}
}
TY  - JOUR
AU  - Berger, Laurent
AU  - Chenevier, Gaëtan
TI  - Représentations potentiellement triangulines de dimension $2$
JO  - Journal de théorie des nombres de Bordeaux
PY  - 2010
SP  - 557
EP  - 574
VL  - 22
IS  - 3
PB  - Université Bordeaux 1
UR  - http://archive.numdam.org/articles/10.5802/jtnb.732/
DO  - 10.5802/jtnb.732
LA  - fr
ID  - JTNB_2010__22_3_557_0
ER  - 
%0 Journal Article
%A Berger, Laurent
%A Chenevier, Gaëtan
%T Représentations potentiellement triangulines de dimension $2$
%J Journal de théorie des nombres de Bordeaux
%D 2010
%P 557-574
%V 22
%N 3
%I Université Bordeaux 1
%U http://archive.numdam.org/articles/10.5802/jtnb.732/
%R 10.5802/jtnb.732
%G fr
%F JTNB_2010__22_3_557_0
Berger, Laurent; Chenevier, Gaëtan. Représentations potentiellement triangulines de dimension $2$. Journal de théorie des nombres de Bordeaux, Volume 22 (2010) no. 3, pp. 557-574. doi : 10.5802/jtnb.732. http://archive.numdam.org/articles/10.5802/jtnb.732/

[BC08] L. Berger et P. Colmez, Familles de représentations de de Rham et monodromie p-adique. Astérisque 319 (2008), 303–337. | Numdam | MR | Zbl

[BC09] J. Bellaïche et G. Chenevier, Families of Galois representations and Selmer groups. Astérisque 324 (2009), xii+314 pp. | MR | Zbl

[Ber08] L. Berger, Construction de (ϕ,Γ)-modules : représentations p-adiques et B-paires. Algebra Number Theory 2 (2008), no. 1, 91–120. | MR

[Col08] P. Colmez, Représentations triangulines de dimension 2. Astérisque 319 (2008), 213–258. | Numdam | MR | Zbl

[Fon94] J.-M. Fontaine, Le corps des périodes p-adiques. Astérisque 223 (1994), 59–111, With an appendix by Pierre Colmez, Périodes p-adiques (Bures-sur-Yvette, 1988). | Numdam | MR | Zbl

[Fon04] —, Arithmétique des représentations galoisiennes p-adiques. Astérisque 295 (2004), xi, 1–115, Cohomologies p-adiques et applications arithmétiques. III. | Numdam | MR | Zbl

[Ked04] K. S. Kedlaya, A p-adic local monodromy theorem. Ann. of Math. (2) 160 (2004), no. 1, 93–184. | MR | Zbl

[Kie67] R. Kiehl, Die de Rham Kohomologie algebraischer Mannigfaltigkeiten über einem bewerteten Körper. Inst. Hautes Études Sci. Publ. Math. bf 33 (1967), 5–20. | Numdam | MR | Zbl

[Kis08] M. Kisin, Potentially semi-stable deformation rings. J. Amer. Math. Soc. 21 (2008), no. 2, 513–546. | MR

[Maz89] B. Mazur, Deforming Galois representations. Galois groups over Q (Berkeley, CA, 1987), Math. Sci. Res. Inst. Publ., vol. 16, Springer, New York, 1989, 385–437. | MR | Zbl

[Nak09] K. Nakamura, Classification of two-dimensional split trianguline representations of p-adic fields. Compos. Math. 145 (2009), no. 4, 865–914. | MR

[Sen81] S. Sen, Continuous cohomology and p-adic Galois representations. Invent. Math. 62 (1980/81), no. 1, 89–116. | MR | Zbl

Cited by Sources: